# SDR SIMA201119305

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 18,998 hours, 16,752 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2737 THE CREW REPORTED THAT DURING THE CLIMB THE FLIGHT ATTENDANT NOTICED THE RIGHT WING WAS STREAMING.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT HAD AN OVERWEIGHT LANDING BUT UNDER 300 FEET MINIMUM DESCENT RATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAPPER VALVE ON RIB 19 RIGHT WING IAW EMB 145 AMM 28-11-04.  REFERENCE NRWC 667-DFW-00414 FOR PANEL INSTALL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
